MathSciNet Relay Station
MathSciNet bibliographic data
MR2259052 44A15 (33B15 41A60 65R10)
Ferreira, Chelo; López, José L. The Lambert transform for small and large values of the transformation parameter. Quart. Appl. Math. 64 (2006), no. 3, 515–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement